Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Recently I have stopped myself from taking roaccutane after my doctor prescribed 6 extra weeks of the tablet (I'd already been on roaccutane for 3 months and saw subtle improvements).

The amount of bad coverage of the pill is worrying - I was depressed while on the Tane originally but since I have read about erectile dysfunction and other such problems.

My spots are terrible and going on the tablet seems logical but I'd never forigive myself if I saw a large change to my body because of this tablet (e.g. erectile dysfunction).

I just really don't know whether to take the risk anymore.

Link to comment
Share on other sites

Recently I have stopped myself from taking roaccutane after my doctor prescribed 6 extra weeks of the tablet (I'd already been on roaccutane for 3 months and saw subtle improvements).

The amount of bad coverage of the pill is worrying - I was depressed while on the Tane originally but since I have read about erectile dysfunction and other such problems.

My spots are terrible and going on the tablet seems logical but I'd never forigive myself if I saw a large change to my body because of this tablet (e.g. erectile dysfunction).

I just really don't know whether to take the risk anymore.

I Respect your apprehension, but you mentioned your acne is terrible, have you considered the possibility of your acne getting worse and permanently disfiguring your face/body? thats what i thought of when i decided to take accutane, I measured that against the very small possibility of a serious side effect permanently affecting me and my decision was made, i'm not saying because I decided to you should but that was my main reason for taking accutane.

Hope you resolve your internal conflict

Link to comment
Share on other sites

just keep taking it, you already took it for 3 months anyway. erectile disfunction is very unlikely to occur because of accutane. and i don't even think it is listed as one of the side effects, so i don't know where you heard that.

Link to comment
Share on other sites

hi,

is the erectile dysfunction permanent??? i doubt it. there's also a drug called viagra!!!

anyway, obviously it's up to you but if your acne is bad and that bothers you i'd just take the accutane.

plus, with clear skin you'll be able to make use of more erections, i should imagine anyway!!!

best of luck,

tim

Link to comment
Share on other sites

I've heard it is permanent yes.

I guess I just have to think what I want to do at the end of the day.

The regimen sounds fantastic but I would need to apply to my chest and I've heard that the BP takes the colour of your clothes.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×